Five-dimensional topologically twisted maximally supersymmetric Yang-Mills theory
Artikel i vetenskaplig tidskrift, 2013

Herein, we consider a topologically twisted version of maximally supersymmetric Yang-Mills theory in five dimensions which was introduced by Witten in 2011. We consider this theory on a five manifold of the form M-4 x I for M-4 an oriented Riemannian four manifold. The complete and unique action of the theory in bulk is written down and is shown to be invariant under two scalar supersymmetries.

Topological Field Theories

Supersymmetric gauge theory


Louise Anderson

Chalmers, Teknisk fysik, Elementarpartikelfysik

Journal of High Energy Physics

1126-6708 (ISSN) 1029-8479 (eISSN)

Vol. 2013 2 1-14 131


Subatomär fysik



Mer information

Senast uppdaterat